# SDR IXXA05SMN188S

- Difficulty date: September 22, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Improper
- Location: Fs 1143
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, AFT LWR FUSELAGE BELLY, STA FS 1143 L-35.5L, UPGRADE REPAIR DOUBLER TO INCORPORATE A MIN OF 3 ROWS OF RIVETS.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05463 DATED 10-11-05, SEMAN DWG NR ED-4062 DATED 10-10-05, EO SEMAN NR 20051197 DATED 10-11-05.  REMOVED EXISTING REPAIR DOUBLERS IAW DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-0.  REMOVED DAMAGED SECTION IAW SEMAN DWG NR ED-4062. NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001. NEITHER CRACK NOR CORROSION FOUND.  FAB`D REPAIR DOUBLER (AL7075T6 0.080”) + REPAIR TRIPLER (AL7075T6 0.090) + (04EA) FINGER DOUBLERS (AL7075T6 0.050”) IAW SEMAN DWG NR ED-4062. CLEANED, TREATED, PRIMED AREA, REPAIR PARTS IAW DC8 SRM 51-1-8
